# SDR HNAA2018031200058

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 54,332 hours, 64,486 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stick Pusher
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STICK PUSHER FAIL CAUTION LIGHT ILLUMINATED DURING TAKEOFF ROLL AT ABOUT 60 KNOTS.  SWSP NITROGEN CHARGE DEPLETED IAW DEACTIVATION PROCEDURES.
